# SDR CALA2025111011036

- Difficulty date: November 4, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149N713062
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF TEE FITTING AT BS 900,  FOUND ONE ANGLE BRACKET WITH A CRACK AT LBL 5. REMOVED AND REPLACED BRACKET (CLIP) ON TEE FITTING IAW SRM 51-40-02-OG AND DWG 149N7130.
